Please read these instructions before posting any event on Fermilab Indico

Indico will be rebooted on Tuesday, June 21st, at 5:30 pm Central Time. The downtime will be just few minutes. Thank you.

MICE RF Module Engineering Review

US/Pacific
71-264 (LBNL Center for Beam Physics)

71-264

LBNL Center for Beam Physics

Mark Palmer (Fermilab)
Description
This review will focus on the Engineering Design of the MICE RF Module (RFM).  The primary focus of the review will be to verify whether the engineering design is ready for  the launch of full fabrication.  Particular issues to be addressed span the engineering design, plans for module assembly and initial characterization in the US, plans for delivery to Rutherford Appleton Laboratory (RAL), and a preliminary look at the RF System integration requirements at RAL.


Friday Afternoon ReadyTalk Info
Friday Morning ReadyTalk Info
Link to previous review
Supporting Documentation
Thursday Afternoon ReadyTalk Info
Thursday Morning ReadyTalk Info
  • Thursday, April 30
    • 9:00 AM 9:30 AM
      Executive Session 30m
      Slides
    • 9:30 AM 10:00 AM
      MICE RF System Introduction 30m
      Speaker: Dr Derun Li (LBNL)
      Slides
    • 10:00 AM 11:00 AM
      Overview of MICE RF Module (RFM) Engineering Design 1h
      Speaker: Timothy Loew (LBNL)
      Slides
    • 11:00 AM 11:15 AM
      Coffee Break 15m
    • 11:15 AM 11:55 AM
      Vacuum System Design, Interface Specifications, and Operational Plan 40m
      Speaker: Timothy Loew (LBNL)
    • 11:55 AM 12:35 PM
      Vacuum System Calculations for the RFM 40m
      Speakers: Mr Andrew Lambert (Lawrence Berkeley National Laboratory), Tianhuan Luo (LBL)
      Slides
    • 12:35 PM 1:15 PM
      Be Window Operational Limits 40m
      Discussion
      Slides
    • 1:15 PM 2:15 PM
      Lunch 1h
    • 2:15 PM 2:45 PM
      Updated Actuator Design and Prototyping Program 30m
      Speaker: Mr Andrew Lambert (Lawrence Berkeley National Laboratory)
      Slides
    • 2:45 PM 3:15 PM
      MICE RF Coupler Design Modifications 30m
      Speaker: Mr Allan DeMello (Lawrence Berkeley National Laboratory)
      Slides
    • 3:15 PM 3:45 PM
      Cavity Body Status 30m
      Speakers: Dr Derun Li (LBNL), Tianhuan Luo (LBL)
      Slides
    • 3:45 PM 4:00 PM
      Coffee Break 15m
    • 4:00 PM 4:45 PM
      RF Module Assembly Plan 45m
      Speakers: Dr Derun Li (LBNL), Dr Soren Prestemon (Lawrence Berkeley National Laboratory)
    • 4:45 PM 5:45 PM
      Executive Session 1h
      Committee questions delivered at conclusion
    • 7:00 PM 9:00 PM
      Dinner 2h
    • 9:00 AM 10:00 AM
      Answers to Committee Questions 1h
      Slides
    • 10:00 AM 10:30 AM
      Executive Session 30m
    • 10:30 AM 11:00 AM
      Coffee Break 30m
    • 11:00 AM 11:30 AM
      RF System to RF Module Interface 30m
      Speaker: Dr Colin Whyte (University of Strathclyde)
      Slides
    • 11:30 AM 12:00 PM
      RF Module Deployment at RAL 30m
      Speaker: Mr Roy Preece (STFC-RAL)
      Slides
    • 12:00 PM 12:30 PM
      Executive Session 30m
    • 12:30 PM 1:30 PM
      Lunch 1h
    • 1:30 PM 2:00 PM
      Closeout 30m
    • 2:00 PM 2:30 PM
      MAP Mgmt/LBNL Mgmt Discussion 30m